Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Severe Vaginal Dermitits or something else??

Last month after a course of antibiotics from something unrelated, I felt a yeast infection coming on. I self treated with Monistat for 7 days, by the 7th day felt a burning. I did a OTC PH kit and it looked like it turned into BV. The doctor called in Clindomyicin without seeing me. That seemed to work for a few days until the burning was back. Throughout the next month I treated what I assumed was a yeast infection with about 4 different Monistat packs and external cream as well. I also took Diflucan which was again prescribed without a doctor seeing me. Fast toward about a month later, finally saw the doctor, all tests negative for yeast, BV, trauma, Trich, Herpes, you name it. Unfortunately, I'm so red, swollen, burning and uncomfortable, I'm going nuts!! I was just prescribed a topical steroid to see if that helps. I'm so nervous this will never go away and not sure what is going on. Next step is biopsy if the cream is ineffective!!! So scared, any advice would be greatly appreciated!!
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.